Home Ahead of print Instructions Contacts
About us Current issue Submit article Advertise  
Editorial board Archives Subscribe Login   
CASE REPORT
Year : 2015  |  Volume : 21  |  Issue : 3  |  Page : 229-230

Ototoxicity following Vinblastine chemotherapy in a patient of Hodgkin's Lymphoma


Department of Oncology, Acharya Tulsi Regional Cancer Treatment and Research Institute, Sardar Patel Medical College, Bikaner, Rajasthan, India

Correspondence Address:
Akhil Kapoor
Room No. 73, PG Boys Hostel, PBM Hospital Campus, Bikaner - 334 003, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-7749.161071

Rights and Permissions

Sudden hearing loss is a well-known complication of certain chemotherapeutic agents. However, vinblastine has seldom been implicated causing ototoxicity. We report a case of sudden bilateral hearing loss in a 36-year-old male patient of Mixed cellularity Hodgkin's lymphoma following standard adriamycin, bleomycin, vinblastine, and dacarbazine chemotherapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2188    
    Printed21    
    Emailed0    
    PDF Downloaded202    
    Comments [Add]    
    Cited by others 2    

Recommend this journal